Can you have an allergic reaction to foundation?

By | November 5, 2013

RevlonA month or so ago I posted pics of my acne and someone contacted me on how to help it. and its only gotten worse. the thing is, I think its an allergic reaction to the foundation I use. I do have sensitive skin.

The reason why I think so is because the path that I follow with putting foundation on is the same path the acne is forming. (Starting on cheekbone swiping up). and its just getting worse no matter what I do or use.

I only started to get acne after I bought my first bottle of the stuff (now on my second)the makeup I use is Revlon Custom Creations. I’m wondering if anyone had an allergy to this and what it looked like?

Answers:

Is it acne or is it a rash?

If it is a rash, it is allergic .

I don’t know if its acne or rash. I’ve never had acne before all this. its rough. little bumps that you cant really see but feel. (no its not dry skin.) the stuff on my chin IS acne. but the stuff on my cheeks I have no idea.

If its not acne its a rash.

I’d try something new if I were you. I just started using mineral power by I think its maybelline, and I LOVE it! My skin has been looking really good since I started using this stuff.

I break out with similar bumps on my face. I have very sensitive skin and am pretty sure it’s an allergic reaction. It tends to happen when I use anything with spf.

My skin is really sensitive too and I also have acne. Most foundations leave rashes on my face that itch really bad. Sorta like Excema is what my rashes look like, just red spots all over. I cant wear makeup everyday or my acne gets way way worse. I use TruBlend but I can only use it about once a week or so or else my skin acts up.. I cant wash my face with anything cause everything irritates it. Its so annoying and I’m 26 and my face has been like this since I was 15.

Have you ever tried the Cetaphil face wash?

Actually I’ve never heard of it.

Can I get some at walmart or CVS? I’m always willing to try new things to see if my skin clears up.